# SDR SIMA20150609006

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 27,354 hours, 23,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4011003001
- Condition: Odor
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING BOARDING, A VERY STRONG ELECTRICAL BURNING ODOR WAS NOTICED, COMING FROM COCKPIT INSTRUMENT PANEL AREA.  R & R BATTERY ON FLIGHT ATTENDANT`S FLASHLIGHT IAW 33-50-05.
